# SDR B3OR20020004

- Difficulty date: February 2, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N26494
- Make and model: Cessna 550
- Aircraft serial: 5500605
- Aircraft time: 8,327 hours, 5,007 cycles
- Engine: Pwa JT15D4
- Engine time: 1,390 hours, 2,768 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Combustion Liner
- Part number: 3041214
- Condition: Failed
- Location: Engine
- Part time: 1,390 hours, 2,768 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS INDUCTED INTO A PHASE 1,2, 5A & B INSPECTION. DURING THE INSPECTION THE ENGINE IGNITERS WERE TO BE REMOVED. WHILE REMOVING THE IGNITERS OF THE NR 2 ENGINE, THE OUTBOARD IGNITER BECAME STUCK ON THE FLOATING WASHER IN THE COMBUSTION LINER. THE IGNITER BROKE FREE FROM THE FLOATING WASHER AND THE WASHER SLID TO THE BOTTOM OF THE COMBUSTION LINER. THE COMBUSTION LINER WAS REMOVED TO FACILITATE REWELDING OF THE FLOATING WASHER AND REINSTALLED.
